New Stability Conditions for Linear Differential Equations with Several Delays
Leonid Berezansky and
Elena Braverman
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
New explicit conditions of asymptotic and exponential stability are obtained for the scalar nonautonomous linear delay differential equation ∑ ̇ 𠑥 ( 𠑡 ) + 𠑚 𠑘 = 1 𠑎 𠑘 ( 𠑡 ) 𠑥 ( ℎ 𠑘 ( 𠑡 ) ) = 0 with measurable delays and coefficients. These results are compared to known stability tests.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/178568.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/178568.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:178568
DOI: 10.1155/2011/178568
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().